Fenpaed Ibuprofen Oral Liquid 200ml Click on image to enlarge

Product code:265187

Price:$9.95

Descripton

Product Information:
Active Ingredient: Ibuprofen 100mg/5ml

Fast and effective pain relief for infants and children
Treats:
Teething
Temperature
Headaches
Fever

Syrup for relief of childrens pain and fever
Sugar, colour and alcohol free
Pleasant Strawberry flavour 

Shopping Cart

$0.00 AUD

There are currently no items in your cart...